Hep C Discussion Forum

Members Login
Username 
 
Password 
    Remember Me  
Chatbox
Please log in to join the chat!
Post Info TOPIC: Does HEP C cause headaches / migraines?


Newbie

Status: Offline
Posts: 4
Date:
RE: Does HEP C cause headaches / migraines?
Permalink  
 


Thanks for the input everyone, and support. Yeah, I will continue to push for answers.

regarding the water intake too ... if I drink too much water .. it goes right to my feet, literally ... they'll balloon up. Which throws the doctor for a loop, cause this is supposed to happen in the later stages of liver disease, and not stage 1-2 liver fibrosis. Now, its become ... well maybe I am diabetic. Seems like a possible answer for everything ... but nope .. not a diabetic condition either.

 

Need Dr. House biggrin



__________________


Veteran Member

Status: Offline
Posts: 71
Date:
Permalink  
 

Hey,

I dont have any insight on this but I've had crazy bad headaches and migraines since I got Hep C... Which is also around my mid teens so It could just be my body changing. I'm interested in following this though. and best of luck. 

-Derek



__________________


Guru

Status: Offline
Posts: 711
Date:
Permalink  
 

hi Mike, I have a similar problem...I get the heartburn, THEN the headache, then the diarrhea,... but I sorta think mine is an allergy that is food related, which is also the lack of ability to digest things properly, most likely because of the "C".

 I also am finding it very hard to tolerate inhaled toxins of any kind, they will lead to a headache and stomach ache, and diarrhea. I take allot of Tums and aspirin. Aspirin will also lead to heartburn, but at least my headache is gonesmile I tried Ibuprofen, but that REALLY made my side (liver area) ache, and it gave me a stomach ache.

Well,... so to NOT really answer your question, uh...always drink copious water and check with your dr.   Blessings, Iris



__________________

in the silence of the woods, you will not be alone- Chief Seattle

Genotype 1a ......



Senior Member

Status: Offline
Posts: 123
Date:
Permalink  
 

I typed in "diarrhea after headache" into google and this came up:

 

http://digestive.niddk.nih.gov/ddiseases/pubs/viralgastroenteritis/

 

Of course, I'm no doctor so you should go see one. 



__________________

Diagnosed Geno 1a, 1992. Relapsed after riba-peg trmt in Aug 08. Oct 22 2011: Incivek 3rx @ 18 million VL.

Day 10: <15. --------------------->>>>>>12 OCT 2012: SVR!!! 



Veteran Member

Status: Offline
Posts: 83
Date:
Permalink  
 

I never really got many headaches in my days until the last year when I began experiencing them as well as cronic diarrhea. Thought I had picked up a bug on a camping trip last summer but nope. That's what got me back to hep doctor, to new biopsy, and now to treatment. I don't get migraines and I don't know anymore what is an effect of what. Just glad to have this forum!

__________________

Debra

 

Geno type 1a1b

Began Peg/Rib 4/16/2012  

Began Victrelis May 14, 2012            4 week and 8 week labs undectable

12 weeks und. 16 weeks und. Week 17 Cut peg, added Neopogen 5+months und.!



Senior Member

Status: Offline
Posts: 459
Date:
Permalink  
 

Ive never experienced bad headaches like that and I have hep c for 18 years...check with your doc.

__________________

Geno 1b, relapsed in 2009 a week before my treatment was to be over. Started triple therapy on April 28th, 2012. UND at week 4,8,12,24,3 months post tx.



Newbie

Status: Offline
Posts: 4
Date:
Permalink  
 

Hello, I am trying to find some study or doctor's conclusion that HEP C causes headaches. Either directly or in-directly, as for example as a result of the HCV causing "  ", to domino effect.

 

Reason I am asking, is cause I have been getting terrible headaches, like if not all headaches are bad, but these seems to just last forever, unless I take a pain reliever. But sometimes I can have one for several consecutive days on in. And cannot seem to find the cause, or explanation.

 

I posted a few days ago, thinking ... low body temp, high blood pressure, might lead to headaches / migraines. Also, this may sound strange, but diarrhea usually follows once the headache sets in, after a few hours.

Not taking any meds, not on treatment & no drugs or alcohol.



-- Edited by lostinhills on Thursday 10th of May 2012 01:20:47 AM

__________________
Page 1 of 1  sorted by
 
Quick Reply

Please log in to post quick replies.

Tweet this page Post to Digg Post to Del.icio.us
Legal Disclaimer:

THIS FORUM, IT'S OWNERS, ADMINISTRATORS, MODERATORS AND MEMBERS DO NOT AT ANY TIME GIVE MEDICAL ADVICE AND IN ALL CASES REFER ANYONE HERE TO SEEK APPROPRIATE MEDICAL ADVICE FROM THEIR DOCTOR.